Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
There is new evidence out that gastric stapling CAUSES unstable blood sugars.. I have not been able to stabilize ever. This occurs after the 2-5 year time period. My stapling was 20+ years ago with a…Continue
Well, I hope I have had a permanent break through. The Lantus is still keeping me within range but still too many highs and lows. The doctor put me on Januvia, which I take at dinner time. He did not tell me the bad stuff about it though.I found that out on my own. It will not make you gain weight but you might not lose any either.Is this as good as it is going to get with my weight? Always some thing!!
The worst part is I could develop a tumor from the Januvia. OH MY GOD!!!I wonder how…
My last A1c was 8.9. I know it is still too high, but, it is a great improvement from the last two.
My insulin has been changed 3 times in the last couple of months from 75/25 to Levemir, which I had a reaction to, then to Lantus. This is much better. I still might have to go on Januvia if I cannot bring the spikes down at 10 AM. I may have to bring the carbs down to 2 at breakfast. I am supposed to have 3, but today, I spiked to 11.4. As soon as I sat down, I wanted to sleep. It…Continue